# SDR TWAA0002312

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fastener
- Condition: Wrong Part
- Location: Bs 606 - 659
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND SEVERAL CHERRY FASTENERS IN UPSIDE DOWN HAT SECTION FROM STA 606 TO 659 AND BETWEEN KEEL AND STRINGER 29R.  RE-INSTALLED MS20470AD6 RIVETS PER DRAWING 5911418.  INSTALLED RIVETS PER SRM 51-30-2.  SUBSTITUTED HL326-6 FOR NAS 1466 PER SRM 51-60-0, PAGE 11 TABLE 3.
